# SDR C2XA07RI067

- Difficulty date: August 1, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 12,258 hours, 6,593 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203765
- Condition: Intermittent
- Location: Lavatory
- Part time: 12,262 hours, 6,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2994 - EWR - CREW REPORTED FALSE LAV SMOKE ALARM IN FLIGHT.  EWR MX REMOVED AND REPLACED LAV SMOKE SENSOR IAW EMB145 AMM 26-14-01 AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
